# SDR 2004UALA01023

- Difficulty date: November 7, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 55,198 hours, 8,974 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flt Manage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT FMC CDU FAILED.  RIGHT CDU WAS REPLACED.  SHOP COULD NOT DUPLICATE CDU BLANKING DURING HOT, COLD AND VIBRATION OPERATION ON BENCH.  AS A PRECAUTION, SHOP REPLACED COMPONENTS A6A2Q7, A6A2Q8, A6A2U16, A2A2U45, A2A2U48 IN CDU.  THE CDU (MR40219-185) WAS REMOVED AND RETURNED TO THE SHOP.  SHOP FOUND THE DISPLAY WAS DIM BUT NOT BLANK AND REPLACED THE CRT AND YOKE ASSEMBLY.
